# SDR HNAA2020021800070

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER INNER WEB CHAFED BTW FWD LATERAL FRAME AND VB1 AT HB4.
COMPLETE: REPAIRED BAGGAGE DOOR LOWER INNER WEB
CHAFED BTW FWD LATERAL FRAME AND VB1 AT HB4 IAW
PIEDMONT EO1-52-20-0066. SEE TASK AND WIP ENTRIES
FOR DETAILS.
